# SDR WX0A2016030173094

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 65,484 hours, 36,992 cycles
- Engine: Pwa JT8D219
- Engine time: 40,479 hours, 35,357 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726820
- Condition: Failed
- Location: Nr 1
- Part time: 40,479 hours, 35,357 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT ABOUT 20 KIAS AT 1.86 EPR LT ENG BEGAN TO COMPRESSOR STALL.  R & R NR 1 ENG IAW WO 289702 OPERATIONS, LEAK CHECK & TRIM CHECKED OK.  REFER TO TC 71-080-003, TC 71-070-001, M739 FOR INDIVIDUAL SIGN OFFS.  RECORDS TRACKING ENTRY.
